# SDR FDEA202509111686

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43631
- Aircraft time: 12,443 hours, 5,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 232T410820
- Condition: Damaged
- Location: Zone 200
- Part time: 12,443 hours, 5,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN CAPTAIN ESCAPE ROPE WAS FOUND DURING TASK CARD 2501200-00-01 WORN CAPTAIN SCAPE ROPE WAS REPLACED IAW AMM 25-61-02-2 REV 145 APR 22, 2025.
